Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Intractable Pain That wont go away

I have a long list of spinal issues and have had l-4,l-5 fussed. Recently my pm doc added 75 mcg fentanyl patch's along with the 180mg of methadone I take every day.I also am on 60mg of cymbalta and take 8 8mg of hydromophone up to 3 times a day for bt pain. However on this past friday i was picking avacodo's and my hip seem's like it fell out of it's socket, it is so painful as well as my low back seems to have done something terrible because I now cannot get comfortable and I have had too stay in bed since then as walking is extremely painful.My recent mri shows that surgury is needed however I am wondering if anyone else has ever had to endure pain when we are already on high doses of medication! Luckily I see my pm this afternoon but am in so much pain I am worried that I will have to endure this pain for much more as it is really dragging me down.


  • Mike sometimes the medications can get to high that your body has come used to them and you need a detox to reset your body to the pain medications. But given your in need of more surgery that is also something to consider, as with the higher doses of medications they may have issues controlling the pain post surgery, just something to consider. Hopefully your pm doc may have something else to move you over to so your body readjust to the medications, but it also sounds as though you might have done something. I myself am in your situation in need of more surgery which I don't want, and have raised my medications to help, problem is then you can't tell if it is a new issue or the same old thing getting worse. Good luck at the doctor today and hopefully you will have some answers and relief by days end.
  • I have intractable pain and I am on massive amounts of oxycontin but still in pain .I am afraid thay you have to live with it .sorry
    1997 laminectomy
    2007 repeat laminectomy and discectomy L4/L5
    2011 ALIF {L4/L5/S1}
    2012 ? bowel problems .still under investigation
    2014 bladder operation may 19th 2014
This discussion has been closed.
Sign In or Register to comment.